# SDR AALA201912199019

- Difficulty date: December 17, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 60,652 hours, 24,553 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: S283A305101
- Part serial: 0804
- Condition: Faulty
- Location: Anti-Collision
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ANTI COLLISION LIGHT INTERFERRING WITH RADIO 1. BOTH SIDES HAVE A PULSING BACKGROUND NOISE THAT COINCIDES WITH TURNING ON OF ANTICOLLISION LIGHT. GOES OFF WHEN A/C LIGHT TURNED OFF. BOTH  HEADSETS, 2 LEGS. MAINTENANCE REMOVED AND REPLACED UPPER ANTI-COLLISION LIGHT POWER SUPPLY IAW AMM 33-44-01. OPS CHECK GOOD. NO FURTHER NOISE NOTED.
